# SDR SWAA2025123040190

- Difficulty date: November 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 294.5, STR 13L AT FWD GALLEY AREA.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 294.5 AT LEVEL STR 13L AT FWD GALLEY IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 141A1311, SHEET 1, REV C.
